MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1 1/2IN (3.81 CM); WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1 1/2IN (3.81 CM); WIRE, GUIDE, CATHETER
Catalog Number ASK-04120-HF3
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one s-l catheter for evaluation.Upon inspection, it was determined that the returned catheter does not correspond to the catheter associated with the reported finished good.The catheter in the finished good has suture wings along the hub, and the returned catheter did not match the product drawing.Visual examination of the returned sample revealed signs of use along the extrusion and within the tip.Microscopic analysis confirmed damage to the catheter tip; however, there is no evidence of a portion of the catheter separating from the body.Multiple attempts were made to contact the customer to clarify the discrepancies between the report and the returned sample.No response has been received.A device history record review was performed and no relevant findings were identified.The customer report of a spliced catheter could not be confirmed through complaint investigation of the returned sample.The customer returned one s-l catheter for evaluation with evidence of a deformed tip.Upon inspection, it was determined that the returned catheter design (no suture wings on catheter hub) does not correspond to the catheter design associated with the reported finished good (suture wings on catheter hub).Visual examination revealed signs of use along the extrusion and within the tip.A device history record review was performed on the reported batch, and no relevant findings were identified.Multiple attempts were made to contact the customer to clarify the discrepancies between the report and the returned sample, however, no response has been received.Based on the discrepancy between the customer report and sample received, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "a pa for our cardiothoracic surgery team just placed it.It broke or spliced as the pa said when she attempted to advance it.I believe this is the same issue that's been occurring." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr number includes: 9680794-2025-00729.

Brand Name
ARROW RA CATH KIT: 20 GA X 1 1/2IN (3.81 CM)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22913089
Report Number9680794-2025-00728
Device Sequence Number9055103
Product Code DQX
UDI-Device Identifier10801902200447
UDI-Public(01)10801902200447(11)250227(17)260930(10)33S24A1516(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberASK-04120-HF3
Device Lot Number33S24A1516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown